MathSciNet Relay Station
MathSciNet bibliographic data
MR742418 (85h:03030) 03C13 (03C05 03C60)
Tulipani, S. On the universal theory of classes of finite models. Trans. Amer. Math. Soc. 284 (1984), no. 1, 163–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement